CSpace  > 数学所
UNIQUENESS OF GINZBURG-RALLIS MODELS: THE ARCHIMEDEAN CASE
Jiang, Dihua1; Sun, Binyong2; Zhu, Chen-Bo3
2011-05-01
Source PublicationTRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
ISSN0002-9947
Volume363Issue:5Pages:2763-2802
AbstractIn this paper we prove the uniqueness of Ginzburg-Rallis models in the Archimedean case. As a key ingredient, we introduce a new descent argument based on two geometric notions attached to submanifolds, which we call metrical properness and unipotent Chi-incompatibility.
KeywordGinzburg-Rallis models tempered generalized functions descent
Language英语
Funding ProjectNSF (USA)[DMS-0653742] ; Chinese Academy of Sciences ; NUS-MOE[R-146-000-102-112] ; NSFC[10801126] ; NSFC[10931006]
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000290511300020
PublisherAMER MATHEMATICAL SOC
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/11383
Collection数学所
Corresponding AuthorJiang, Dihua
Affiliation1.Univ Minnesota, Sch Math, Minneapolis, MN 55455 USA
2.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
3.Natl Univ Singapore, Dept Math, Singapore 117543, Singapore
Recommended Citation
GB/T 7714
Jiang, Dihua,Sun, Binyong,Zhu, Chen-Bo. UNIQUENESS OF GINZBURG-RALLIS MODELS: THE ARCHIMEDEAN CASE[J]. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,2011,363(5):2763-2802.
APA Jiang, Dihua,Sun, Binyong,&Zhu, Chen-Bo.(2011).UNIQUENESS OF GINZBURG-RALLIS MODELS: THE ARCHIMEDEAN CASE.TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,363(5),2763-2802.
MLA Jiang, Dihua,et al."UNIQUENESS OF GINZBURG-RALLIS MODELS: THE ARCHIMEDEAN CASE".TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY 363.5(2011):2763-2802.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Jiang, Dihua]'s Articles
[Sun, Binyong]'s Articles
[Zhu, Chen-Bo]'s Articles
Baidu academic
Similar articles in Baidu academic
[Jiang, Dihua]'s Articles
[Sun, Binyong]'s Articles
[Zhu, Chen-Bo]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Jiang, Dihua]'s Articles
[Sun, Binyong]'s Articles
[Zhu, Chen-Bo]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.